# SDR USAA2013082600005

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 41,174 hours, 18,608 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463921G0181
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INFLIGHT, LOST ALL GREEN HYDRAULIC FLUID.  RECEIVED ECAM ON "HYD LOW" AND ZERO FLUID LEVEL.  FOUND RUPTURED LT MLG DOOR ACTUATOR HOSE & SWIVEL.   REPLACED REF AMM 32-31-39 & 32-31-38.
